• Hi Everyone

    Asked by little_fut on Monday, May 20, 2013

    Hi Everyone

    Tomorrow will be my next to the last chemo treatment..yoohoo! Not looking forward to the side effects....actually afraid of them. But God has me, so Im praying they will be less painful.

    11 Answers from the Community

    11 answers
    • KateMarie's Avatar

      You'll be in my prayers tomorrow and the days afterward too, little_fut. Doing a little happy dance that this is your last chemo treatment!!!

      over 3 years ago
    • SandiD's Avatar

      Good luck! Those side effects suck don't they? I promise, it will get better when it is all over, but chemo fatigue seemed cumulative to me. So, you may feel worse before you feel better. Just take your meds and rest as much as you need to. Listen to your body. It is time for you now.

      over 3 years ago
    • CAS1's Avatar

      Everyone is different when it comes to side effects. Some of the best advise I ever received was from my Chemo nurses. They said don't come in thinking that Chemo is a killer because if you think it so shall it be...
      Come in and think that Chemo is a life saver, that every time you take it you are saving your life.
      Have an image in your mind of the chemo killing the cancer and making you well.

      It will make it so much easier. It did for me.

      over 3 years ago
    • JennyMiller's Avatar

      I learned to consider chemo as a friend -- not the enemy -- cancer is the enemy and chemo is my powerful weapon against the enemy. The side effects are the price we have to pay for the benefit. I also found the fatigue to be cumulative so it was awhile after the treatments before I started to regain my energy. However, time does pass and it will all be behind you and you can get back to living your life. I wish you the best!

      over 3 years ago
    • BuckeyeShelby's Avatar

      Almost there. Thinking good thoughts in your direction! I hope it's just a minor inconvenience as opposed to a major issue. May any side effects be very minor. Hang in there!!

      over 3 years ago
    • Kossmore's Avatar

      Hurray you are getting close to the end and you are a survivor!

      over 3 years ago
    • GregP_WN's Avatar

      Don't be afraid! They aren't as bad as our mind makes them out to be. You hear all the stories from everyone about what they had with it, and expect the worst. Each person takes it different, so maybe you won't get the full effect. We wish you the best. Keep us informed on what your having trouble with and I'm sure someone here can help you with a remedy for it. Good luck, and just keep thinking YOUR ALMOST DONE!!

      over 3 years ago
    • SpunkyS's Avatar

      Whoo Hooo! Happy dance (after the side effects go away). Congratulations n making it this far. Life only gets better.

      over 3 years ago
    • jad's Avatar

      Can only speak from personal experience. I never had much fatigue. After chemo the side effects slowly abated - and some not completely, but certainly manageable and not a problem. Almost 4 months after my last treatment my big toenail decided to go bye bye. I can't tell if the rest will follow the leader or not. I had cytoxan/taxotere (CT) chemo.

      over 3 years ago
    • Bug's Avatar

      Hi, little_fut. That's great news that you're almost done. Hang in there. Thinking about you.

      over 3 years ago
    • Topazcat's Avatar

      So glad that you are so close to the end of your chemo! Just hang in there and it will get better. You are winning the battle against cancer. Be happy that we have chemo. Such a strong weapon to fight with. Good luck to you Sweetie!

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.